# SDR SWAA2021121350928

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 30,425 hours, 13,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MID CABIN 3 EMERGENCY LIGHTS FWD OF EMERGENCY EXIT ROW INOP. ; / [01] R&R R/H MID CABIN 3 EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06
